# SDR SWIA200819966

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 27,369 hours, 38,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Nacelle Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN LEFT NACELLE FLAP.  REPLACED LEFT NACELLE FLAP IAW EMB 120 MM 27-50-03.
